MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/2249-4863.130329

Медицинская библиотека · Journal of family medicine and primary care · 2014

Mononucleosis-like drug rash: an interesting case presentation.

Vishnani Reshma T, Malkani Ram H, Topal Afsha A, Desai H G

Клинический случайСтатьяПеревод в очереди

Аннотация

Dapsone hypersensitivity syndrome (DHS) is a rare adverse effect of the commonly prescribed drug dapsone. We present a case of a 35-year-old male who was referred to us from the gastroenterologist with complaints of rash, nausea, vomiting, and jaundice since 2 days with a provisional differential diagnosis of infectious mononucleosis or viral exanthema. On enquiry patient gave history of taking dapsone a week prior for refractory urticaria. After thorough investigations we diagnosed him with DHS. This syndrome occurs in a relatively small proportion of patients, but it is associated with considerable morbidity and mortality. The reason for presenting this case is to remind physicians of the unpredictability and potential severity of this reaction which makes it a major concern in clinical practice.

Для цитирования: Vishnani Reshma T, Malkani Ram H, Topal Afsha A, Desai H G. Mononucleosis-like drug rash: an interesting case presentation.. Journal of family medicine and primary care. 2014. DOI: 10.4103/2249-4863.130329.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.